Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 41, Issue 1 (1976), 45-49.
A Reduction Class Containing Formulas with one Monadic Predicate and one Binary Function Symbol
A new reduction class is presented for the satisfiability problem for well-formed formulas of the first-order predicate calculus. The members of this class are closed prenex formulas of the form $\forall x\forall yC$. The matrix $C$ is in conjunctive normal form and has no disjuncts with more than three literals, in fact all but one conjunct is unary. Furthermore $C$ contains but one predicate symbol, that being unary, and one function symbol which symbol is binary.
J. Symbolic Logic, Volume 41, Issue 1 (1976), 45-49.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hughes, Charles E. A Reduction Class Containing Formulas with one Monadic Predicate and one Binary Function Symbol. J. Symbolic Logic 41 (1976), no. 1, 45--49. https://projecteuclid.org/euclid.jsl/1183739715